MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 3 POR; KNEE IMPLANT - TIBIAL TRAY

DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 3 POR; KNEE IMPLANT - TIBIAL TRAY
Catalog Number 150621003
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subsided tibial tray was revised.Primary surgery was on (b)(6) 2023.Post op x-ray looked good.X-ray was taken when she presented to the site on (b)(6) 2023 with pain.X-ray showed subtle subsidence laterally.At her 6 week visit on (b)(6) 2023 she said she complained of pain and a crooked leg.X-rays at this time showed gross subsidence laterally and lift off medially.She was revised to a revision tibia on (b)(6) 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :according to the information received, "subsided tibial tray was revised.Primary surgery was on jan 11th.Post op x-ray looked good.X-ray was taken when she presented to the site on feb 2nd with pain.X-ray showed subtle subsidence laterally.At her 6 week visit on feb 22 she said she complained of pain and a crooked leg.X-rays at this time showed gross subsidence laterally and lift off medially.She was revised to a revision tibia on feb 29".¿the product was not returned to depuy synthes, however photos were provided for review.See attachment (img_2808.Jpeg).The x-ray investigation revealed a gap on the medial side of attune fb tib base sz 3 por.Additionally, with the angle provided by the x-rays, device seems mispositioned.However, with evidence provided, implant migration cannot be confirmed as there is no chronological information nor specific dates to verify the event.The potential cause for the reported event cannot be established.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the observed condition of the attune fb tib base sz 3 por would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot :a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.
 
Event or Problem Description
Additional information received states that there was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "subsided tibial tray was revised.Primary surgery was on (b)(6).Post op x-ray looked good.X-ray was taken when she presented to the site on (b)(6) with pain.X-ray showed subtle subsidence laterally.At her 6 week visit on (b)(6) she said she complained of pain and a crooked leg.X-rays at this time showed gross subsidence laterally and lift off medially.She was revised to a revision tibia on (b)(6)".The product was not returned to depuy synthes, however photos were provided for review.The x-ray investigation revealed a gap on the medial side of attune fb tib base sz 3 por.Additionally, with the angle provided by the x-rays, device seems mispositioned.Although there is no specific dates to verify the event, it is reasonable to confirm the reported event due to the condition observed.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the attune fb tib base sz 3 por would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ATTUNE FB TIB BASE SZ 3 POR
Common Device Name
KNEE IMPLANT - TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18855924
Report Number1818910-2024-05307
Device Sequence Number20903524
Product Code MBH
UDI-Device Identifier10603295507406
UDI-Public10603295507406
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K213781
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150621003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer03/06/2024
04/04/2024
06/18/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date03/11/2024
04/05/2024
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight75 KG